Alert archive / Illinois / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 48, NWS Lincoln, IL

May 26, 2019DeWitt County, Macon County, Piatt County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 26, 2019, 12:50 AM CDT for DeWitt County, Macon County, Piatt County, Illinois. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2019, 12:50 AM CDT (05:50 UTC)
Expired
May 26, 2019, 1:30 AM CDT
In force
40 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties DeWitt County, IL, Macon County, IL, Piatt County, IL

The radar

The Lincoln radar (KILX), 45 km from the middle of the area, began a volume at 05:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 7:16 PM CDTSevere Thunderstorm WatchSPC7 hr
May 26, 12:39 AM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 5.8 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2019-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 868 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2019-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
868 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1545 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted.

774 
WUUS53 KILX 260550
SVRILX
ILC039-115-147-260630-
/O.NEW.KILX.SV.W.0048.190526T0550Z-190526T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
1250 AM CDT Sun May 26 2019

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Piatt County in central Illinois...
  De Witt County in central Illinois...
  Northern Macon County in central Illinois...

* Until 130 AM CDT.

* At 1250 AM CDT, severe thunderstorms were located along a line
  extending from 6 miles northwest of Weldon to near Oreana, moving
  east at 45 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Decatur, Clinton, Monticello, Forsyth, Farmer City, Maroa, Bement,
  Cerro Gordo, Harristown, Long Creek, Atwood, Warrensburg, Argenta,
  Mansfield, Oreana, Wapella, Hammond, De Land, Weldon and Kenney.

This includes the following highways...
 Interstate 72 between mile markers 131 and 173.
 Interstate 74 between mile markers 156 and 168.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3982 8911 4028 8907 4028 8846 3980 8846
TIME...MOT...LOC 0550Z 270DEG 41KT 4017 8885 3990 8885 

HAIL...0.88IN
WIND...60MPH
 
$$

Geelhart
3 follow-up statements
316 
WWUS53 KILX 260601
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
101 AM CDT Sun May 26 2019

ILC039-115-147-260630-
/O.CON.KILX.SV.W.0048.000000T0000Z-190526T0630Z/
Piatt-De Witt-Macon-
101 AM CDT Sun May 26 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR PIATT...CENTRAL DE WITT AND NORTHEASTERN MACON COUNTIES...

At 101 AM CDT, severe thunderstorms were located along a line
extending from near Weldon to Cerro Gordo, moving east at 45 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated. At 1252 AM, a 52 mph wind gust was 
         reported at the Decatur Airport.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Monticello, Farmer City, Bement, Cerro Gordo, Long Creek, Atwood, 
Argenta, Mansfield, Oreana, Hammond, De Land, Weldon, White Heath, 
Oakley, Ivesdale, Cisco, De Witt, Lane and Clinton Lake Dam.

This includes the following highways...
 Interstate 72 between mile markers 146 and 173.
 Interstate 74 between mile markers 156 and 168.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Lincoln.

&&

LAT...LON 3981 8887 4028 8893 4028 8846 3980 8846
TIME...MOT...LOC 0601Z 270DEG 41KT 4017 8872 3990 8872 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

Geelhart
882 
WWUS53 KILX 260612
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
112 AM CDT Sun May 26 2019

ILC115-260621-
/O.CAN.KILX.SV.W.0048.000000T0000Z-190526T0630Z/
Macon-
112 AM CDT Sun May 26 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MACON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area.Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM.

LAT...LON 3981 8874 4028 8874 4028 8846 3980 8846
TIME...MOT...LOC 0611Z 269DEG 45KT 4017 8853 3990 8853 

$$

ILC039-147-260630-
/O.CON.KILX.SV.W.0048.000000T0000Z-190526T0630Z/
Piatt-De Witt-
112 AM CDT Sun May 26 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR PIATT AND NORTHEASTERN DE WITT COUNTIES...

At 111 AM CDT, severe thunderstorms were located along a line
extending from near Mansfield to near Bement, moving east at 50 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Monticello, Farmer City, Bement, Cerro Gordo, Atwood, Mansfield,
Hammond, De Land, White Heath, Ivesdale, Cisco, Milmine, Galesville
and Lodge.

This includes the following highways...
 Interstate 72 between mile markers 157 and 173.
 Interstate 74 between mile markers 156 and 168.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Lincoln.

&&

LAT...LON 3981 8874 4028 8874 4028 8846 3980 8846
TIME...MOT...LOC 0611Z 269DEG 45KT 4017 8853 3990 8853 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

Geelhart
527 
WWUS53 KILX 260626
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
126 AM CDT Sun May 26 2019

ILC039-147-260636-
/O.EXP.KILX.SV.W.0048.000000T0000Z-190526T0630Z/
Piatt-De Witt-
126 AM CDT Sun May 26 2019

...THE SEVERE THUNDERSTORM WARNING FOR PIATT AND NORTHEASTERN DE WITT
COUNTIES WILL EXPIRE AT 130 AM CDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.

To report severe weather, contact your nearest law enforcement 
agency. They will relay your report to the National Weather Service 
Lincoln.

LAT...LON 3981 8874 4028 8874 4028 8846 3980 8846
TIME...MOT...LOC 0626Z 270DEG 41KT 4017 8835 3990 8835 

$$

Geelhart

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 12:38 AM CDT, 12 minutes earlier.

Area forecast discussion, May 26, 12:38 AM CDT, 12 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
1238 AM CDT Sun May 26 2019

.UPDATE...
Issued at 953 PM CDT Sat May 25 2019

A developing band of convective precipitation is moving across the
Mississippi River and into northwestern and western Illinois.
Current radar has this system sliding into Knox, Fulton, and
Schuyler right now, and will continue to shift eastward while
growing toward the south over the next several hours. Strong to
severe storms are expected with these storms, to include: damaging
winds, large hail, and possibly an isolated tornado. Another
larger system will slide northeast out of the central Plains
overnight, arriving in the Midwest early Sunday morning. This is
expected to bring showers and isolated thunderstorms to the region
by daybreak.

This is all riding just south of a frontal boundary. With warm,
moist air filtering into the region overnight, these storms are
forecast to hold steady. The possibility of a downstream watch is
likely, as storms continue to hold strength.

&&

.SHORT TERM...(This evening through Sunday)
ISSUED AT 329 PM CDT Sat May 25 2019

Synoptic pattern remains unchanged from the past several
days...with a large upper-level ridge anchored over the Deep
South and a pronounced trough in place west of the Rockies.
Central Illinois continues to be located in the prevailing
southwesterlies between these two features, resulting in periodic
showers and thunderstorms. While 20z/3pm radar mosaic is clear
across the KILX CWA, the next round of convection is expected to
begin developing upstream across eastern Kansas into northern
Missouri over the next couple of hours. A slow-moving cold front
interacting with a moderately unstable/sheared environment will
trigger scattered thunderstorms across this area...with the
storms gradually working into the Illinois River Valley by mid
evening. Convection will become more widespread overnight into
Sunday morning as a short-wave trough currently over New Mexico
approaches from the southwest and provides additional lift. It
appears an organized cluster of storms may develop ahead of this
wave toward dawn Sunday, then track E/SE into Indiana by midday
Sunday. Have therefore increased PoPs to likely/categorical
everywhere north of I-70 late tonight into Sunday morning. Once
this complex exits, scattered thunderstorms will re-develop along
the residual outflow boundary during the late afternoon and
evening. Exact location of this boundary is uncertain, but model
consensus suggests it will be south of I-70. Have therefore
focused highest PoPs Sunday afternoon across the far SE CWA. Total
rainfall tonight through Sunday will be highest in a corridor from
Rushville/Macomb eastward toward Bloomington where 1 to 1.25 will
be likely.

.LONG TERM...(Sunday night through Saturday)
ISSUED AT 329 PM CDT Sat May 25 2019

Short-wave ridging in the wake of the Sunday storm complex will
lead to a warm/dry evening across central Illinois before
scattered convection once again develops late Sunday night into
Monday morning along a warm front lifting northward through the
area. After a few morning storms, much of the convection will
shift into northern Illinois and the Great Lakes by Monday
afternoon as SE CONUS ridge builds northward into the region. A
period of very warm/dry weather appears likely from Monday
afternoon through much of Tuesday as the ridge shunts the
convection N/NW of Illinois. Highs both days will climb well into
the 80s, with a few spots across the southern half of the CWA
reaching 90 degrees.

The western U.S. trough will eject E/NE next week, eventually
flattening the upper ridge and pushing a cold front through
Illinois. Models still do not agree exactly on the timing of this
process, but consensus suggests a round of showers/storms Tuesday
night into Wednesday morning, then again Wednesday night into
Thursday morning before the system finally pushes through the
region. After the cold front passes, high temperatures will drop
back into the 70s Thursday through Saturday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1231 AM CDT Sun May 26 2019

Convective storms continue to impact the region tonight, as a
frontal boundary remains north of the area. This is allowing warm,
southerly flow into the region, which is continuing to feed
development. This will hold -SHRA with VCTS at all terminals
throughout most of the night, as an east-west oriented band
sets up. Main system is beginning to diminish across eastern
Kansas, this will arrive around 10-12z lasting into mid-morning.
Some gusty winds will be possible with any thunderstorms, however
normal sustained winds will remain light throughout period.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...Baker
SHORT TERM...Barnes
LONG TERM...Barnes
AVIATION...Baker
Hazardous weather outlook, May 25, 3:14 PM CDT, 9 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
314 PM CDT Sat May 25 2019

ILZ027>031-037-038-261100-
Knox-Marshall-McLean-Peoria-Stark-Tazewell-Woodford-
314 PM CDT Sat May 25 2019

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Widely scattered thunderstorms are possible this evening, but
should become more numerous tonight. A few storms later tonight
and overnight may briefly be strong or severe, but a widespread
severe weather threat is not expected. However, areas of heavier
rain may result in some flooding.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

There will be additional periodic chances for thunderstorms
through Tuesday night. While isolated strong to severe storms are
possible on Monday, the best chance of any severe weather is
Tuesday afternoon and evening.

Moderate flooding will continue along the Illinois River through
the period. However, flooding along the Spoon River should
subside around mid week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ036-040>042-047>051-261100-
Cass-Fulton-Logan-Mason-Menard-Morgan-Sangamon-Schuyler-Scott-
314 PM CDT Sat May 25 2019

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Widely scattered thunderstorms are possible this evening, but
should become more numerous tonight. A few storms later tonight
and overnight may briefly be strong or severe, but a widespread
severe weather threat is not expected. However, areas of heavier
rain may result in some flooding.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

Major flooding will continue along much of the Illinois River
through the end of the month.

There will be additional periodic chances for thunderstorms
through Tuesday night. The best chance of any severe weather is
Tuesday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

ILZ043>046-052>057-061-261100-
Champaign-Christian-Coles-De Witt-Douglas-Edgar-Macon-Moultrie-
Piatt-Shelby-Vermilion-
314 PM CDT Sat May 25 2019

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...TONIGHT...

Widely scattered thunderstorms are possible this evening, but
should become more numerous tonight. A few storms later tonight
and overnight may briefly be strong or severe, but a widespread
severe weather threat is not expected. However, areas of heavier
rain may result in some flooding.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

There will be periodic chances for thunderstorms through Tuesday
night. A few of the storms Monday afternoon and evening may be
strong, as well as on Tuesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

ILZ062-063-066>068-071>073-261100-
Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland-
314 PM CDT Sat May 25 2019

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...TONIGHT...

Widely scattered thunderstorms are possible this evening, but
should become more numerous tonight. A few storms later tonight
and overnight may briefly be strong or severe, but a widespread
severe weather threat is not expected. However, areas of heavier
rain may result in some flooding.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

Additional thunderstorms are expected on Sunday, and Tuesday night
into early Wednesday. Some of the storms may be strong.

Minor flooding will continue along the Wabash and Little Wabash
Rivers into the middle of the week. However, flooding on the
lower Embarras River should subside Sunday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required late this afternoon into early
evening.

Auten

In the hours before

Local storm report, May 25, 11:50 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1150 PM CDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     TSTM WND DMG     2 S TALLULA             39.92N 89.94W
05/25/2019                   MENARD             IL   LAW ENFORCEMENT

            POWER LINES DOWN

&&

JRP
Local storm report, May 26, 12:09 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1209 AM CDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     HAIL             VERMONT                 40.30N 90.43W
05/25/2019  M1.00 INCH       FULTON             IL   PUBLIC

1118 PM     HAIL             BEARDSTOWN              40.01N 90.43W
05/25/2019  M0.75 INCH       CASS               IL   PUBLIC

&&

LBARKER
Local storm report, May 26, 12:20 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1220 AM CDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND DMG     4 NW DELAVAN            40.41N 89.60W
05/25/2019                   TAZEWELL           IL   EMERGENCY MNGR

            18 INCH TREE UPROOTED

1120 PM     TSTM WND DMG     3 SW DELAVAN            40.34N 89.59W
05/25/2019                   TAZEWELL           IL   EMERGENCY MNGR

            12 INCH TREE UPROOTED

&&

LBARKER
Local storm report, May 26, 12:31 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1231 AM CDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TSTM WND GST     STANFORD                40.43N 89.22W
05/26/2019  E50 MPH          MCLEAN             IL   EMERGENCY MNGR

1212 AM     TSTM WND GST     BLOOMINGTON             40.48N 88.97W
05/26/2019  E50 MPH          MCLEAN             IL   EMERGENCY MNGR

1221 AM     TSTM WND GST     DOWNS                   40.40N 88.87W
05/26/2019  E50 MPH          MCLEAN             IL   EMERGENCY MNGR

&&

LBARKER
Local storm report, May 26, 12:39 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1239 AM CDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     NON-TSTM WND DMG DELAVAN                 40.37N 89.54W
05/25/2019                   TAZEWELL           IL   EMERGENCY MNGR

            UTILITY POLE DOWN

&&

LBARKER
Local storm report, May 26, 12:45 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1245 AM CDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 AM     TSTM WND GST     TOWANDA                 40.56N 88.90W
05/26/2019  M52 MPH          MCLEAN             IL   PUBLIC

&&

LBARKER

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 9:16 PM CDTSevere Thunderstorm WarningILXSchuyler59 min
May 25, 10:00 PM CDTSevere Thunderstorm WarningILXFulton, Schuyler45 min
May 25, 10:40 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Tazewell35 min
May 25, 11:07 PM CDTSevere Thunderstorm WarningILXCass, Mason, Schuyler19 min
May 25, 11:09 PM CDTFlash Flood WarningILXFulton, Mason, Schuyler4 hr
May 25, 11:13 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Tazewell47 min
May 25, 11:44 PM CDTSevere Thunderstorm WarningILXMcLean46 min
May 25, 11:50 PM CDTSevere Thunderstorm WarningILXMenard, Sangamon25 min
May 25, 11:54 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan51 min
May 26, 12:15 AM CDTSevere Thunderstorm WarningILXChristian, Sangamon45 min
May 26, 12:26 AM CDTFlash Flood WarningILXLogan2 hr
May 26, 12:29 AM CDTSevere Thunderstorm WarningILXMcLean31 min
May 26, 1:06 AM CDTSpecial Weather StatementILXMoultrie39 min
May 26, 1:16 AM CDTSpecial Weather StatementILXChampaign44 min
May 26, 1:30 AM CDTSevere Thunderstorm WarningILXChampaign, Vermilion45 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.